I am taking levaquin for a bladder infection but I'm also taking aubagio for ms - is this a problem
Here is what the interaction checker says--Teriflunomide may cause liver problems, and taking it with other medications that can also affect the liver such as levofloxacin may increase that risk. You should avoid or limit the use of alcohol while being treated with these medications. Call your doctor immediately if you have fever, chills, joint pain or swelling, unusual bleeding or bruising, skin rash, itching, loss of appetite, fatigue, nausea, vomiting, abdominal pain, dark colored urine, light colored stools, and/or yellowing of the skin or eyes, as these may be signs and symptoms of liver damage. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Feb 2013 • 1 answer
Posted 1 Feb 2014 • 1 answer
Posted 19 Oct 2015 • 0 answers
Detoxed from Aubagio just about a month and experiencing relapse. Suppose to begin Lamtrada. Anyone?
Posted 30 Mar 2016 • 0 answers
Posted 11 Sep 2016 • 0 answers